Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    31
  • comments
    19
  • views
    8399

Week 29 Low Dose/ 20Mg Every 2 Days

I'm now taking 20mg every 2 days, I know you don't really need to wean off accutane as it supposedly stays in your system for quite a while but I'm only doing this as I want to hopefully be/stay clear for my birthday next month. The reason I think my acne is sure to come back in the way it was is literally within 2-3 days since decreasing my dose this low, my lips are barely dry, excema disappeared and I can feel my hair getting oily again. My facial skin is still quite dry and has actually started flaking again since the decrease in dose, dunno whether this is good or bad lol

Haven't had a breakout and, sorry if tmi, I started my period today. I'm feeling quite glad as this is actual my first, shortest, regular 28 day cycle in years. Month by month since coming off birth control they've got slightly more shorter back to the regular 28 days. hope this signals something good

Skin always look dull and thin and just a bit yuck around this time but last night I was stupidly picking at my face and irritated this large sensitive rolling scar on my forehead and there's no infection behind it but its gone really red and has blistered. The way my skin flares up and heals poorly makes it look so much worse than it is

This has been a long update so ill leave it here for now



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×